We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences


Publication details for Wilhelm Klingenberg

Klingenberg, Wilhelm & Guilfoyle, Brendan (2007). Geodesic Flow on Global Holomorphic Sections of TS^2. Bulletin of the Belgian Mathematical Society - Simon Stevin 14(2): 363-371.

Author(s) from Durham


We study the geodesic flow on the global holomorphic sections of the bundle π:TS2→S2π:TS2→S2 induced by the neutral Kähler metric on the space of oriented lines of R3R3, which we identify with TS2TS2. This flow is shown to be completely integrable when the sections are symplectic, and the behaviour of the geodesics is described.